# SDR P5CA0401060

- Difficulty date: March 17, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 55,742 hours, 10,777 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7057V9
- Part serial: 19929
- Condition: Failed
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE INDICATOR ROLLS 10 DEG RIGHT AND LEFT IN LEVEL FLIGHT.  REMOVED AND REPLACED STBY AI, PERFORMED CHECK PER 34-24-00.  SYSTEM OPS CHECKS NORMAL.
